MathSciNet Relay Station
MathSciNet bibliographic data
MR1603039 34B15 (34B10)
Feng, W.; Webb, J. R. L. Solvability of three point boundary value problems at resonance. Proceedings of the Second World Congress of Nonlinear Analysts, Part 6 (Athens, 1996). Nonlinear Anal. 30 (1997), no. 6, 3227–3238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement